# SDR GTIA2018021502432

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 8,420 hours, 3,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Failed
- Location: R2 Door Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST CYLINDER DISCHARGED. REPLACED DOOR ASSIST CYLINDER DIAPHRAGM AND SERVICED AS REQUIRED IAW AMM 52-10-00
